`a`

Nonlocal problems for quasilinear parabolic equations in divergence form

Pages: 563 - 570, Issue Special, July 2003

 Abstract        Full Text (167.4K)              

Gary Lieberman - Department of Mathematics, Iowa State University, Ames, IA 50011, United States (email)

Abstract: We study a class of quasilinear parabolic equations with nonlocal initial conditions. The initial conditions are a generalization of periodicity with respect to time and include conditions studied by other authors, which can be used to study inverse problems and problems arising in reactor theory.

Keywords:  quasilinear parabolic equations, nonlocal problems, a priori estimates.
Mathematics Subject Classification:  Primary: 35K60; Secondary: 35R10.

Received: September 2002; Published: April 2003.